Oct 28, 2013
Hello mr Vergel! How are you doing? I have been exercising and training a lot, and in some muscle groups I've been feeling more sore after working out then I felt in the past. Would HAART have anything to do with an increase of lactic acid making us feel more sore? Or could it be simply cause I've been working out harder? There's something else I need advice on. Even though I've been dieting and training, I still have fat on my chest (that I assume I got from HAART). I have a thin athletic body, I am 32 years old, male, 5.8 feet and 156 pounds. I have lost subcutaneous fat on my arms and legs (which annoys me, I've even put some PMMA on my arms). Luckily my abs are fine. I haven't gathered much fat in that area, and after a few months back to training I have even started to see my 6 pack again. But the chest has really bothered me. I can't wear shirts that are my size, cause if they're a little tight my chest will show kind of round, spherical look, a little bit like breasts. And it's really annoying for any guy, specially for a thin guy like me. I guess it's even odder then it is for a fat guy, where it would look proportional. I even thought it could be due to the finasterid that I was taking, but I excluded that possibility as I have no gynecomastia. So I assume it's from Harrt itself. (What do you think?). Even though I have been dieting, and doing cardio exercises and weight lifting, I don't want to go on an extreme diet where maybe I would be able to lose the fat on my chest, but would end up extremely skinny all over the body, buttocks and face, and I certainly don't want that look. What would you do? Do you know anything, maybe some injections like lipo stabil or something like that, that would be efficient on making me get rid of that fat? How about lipo suction surgery? I haven't heard of many guys that had lipo suction on the chest, would that have a good result? One last thing, mr Vergel. I have put some pmma on my face (cheeks), but I've been upset about the area under my eyes. My eyes are looking sunk, and it looks like there's no subcutaneous fat on the area below them. It makes me look not very healthy. And it's really upsetting. Would it be ok to put some pmma on the skin below the eyes, or would it be dangerous to have it reach the corneas? Have you heard of anyone who have filled that area? I'm sorry to be asking these many questions, but you know how important it is for us to feel and look healthy. I want to thank you so much in advance! I look up to you! I hope you're doing great! Have a great week! Take care.
| Response from Mr. Vergel
Some people that were exposed to the older HIV drugs have lost fat under the skin while they gained fat in the visceral area and/or the upper trunk area (around chest). Some may be gynecomastia or just fat gain. It would be good if your doctor checked your estradiol blood levels since there has been reports in the past of HAART induced fat gain due to high estradiol in men. Anastrozole treatment and/or testosterone replacement can treat estradiol related issues.Lipodystrophy Options
If not estradiol related and you run out of options, liposuction is an option. However, it is not paid by insurance unless you have pain related to the fat gain.
Soreness could be from working out too much, lactate build up or high CPK. Have your doctor check your CPK levels just in case. What is CPK?
PMMA is very difficult to inject close to the eyes since that tissue is very delicate and prone to granulomas and bruising. But some doctors are able to treat it with small volumes of silicon microdroplets or hyaluronic acid (Restylane, Juvederm).
Good luck and let me know how your search ends up.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bronchitis After Sucking Penis Worried I Have HIV
- Burning Urethra After Vaginal Sex Worried I Have HIV
- Chest Cold After Touching Vaginal Fluid Worried I Have HIV
- Dry Cough After French Kissing Worried I Have HIV
- Hair Loss After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Hairy Tongue After Swallowing Precum What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.